# SDR EY2R9600295

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mtsbsi MU2*
- Propeller: Hartzl HCB4TN5
- System (JASC): 6110 · Propeller Assembly
- Part: Steel Ball
- Part number: 790100018
- Condition: Corroded
- Location: Prop Assy
- Part time: 3,027 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY STEEL BALL IS CORRODED
